# SDR CA150420002

- Difficulty date: April 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,751 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 105217
- Condition: Loose
- Location: Carburetor
- Component: Carburetor, Precisionwnd
- Component part number: MA4SPA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW SB 366B AND SEB 07-11, CARBURETOR THROTTLE BODY SCREWS WERE FOUND TO BE LOOSE.
